# SDR FDEA201104061357

- Difficulty date: April 6, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 39,732 hours, 21,858 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES LOCATED IN SCREW HOLE FOR RT THS MAN HOLE COVER 343GB, IN BOTTOM SKIN CUT OUT.  REPAIR CARRIED OUT IAW EA6-5510-7-149430 AREAS BLENDED AND CLASSIFIED AS MINOR.
